Join NCPEDS | Join AAP | Print Page | Sign In
2020 Virtual Annual Meeting
Register View Registrations Tell a Friend About This EventTell a Friend
 

 Export to Your Calendar 8/15/2020
When: Saturday, August 15, 2020
8:00 AM
Where: Online! Information coming soon
United States
Contact: Kathryn Carroll
(919) 839-1156 ext 102


Online registration is available until: 8/14/2020
« Go to Upcoming Event List  

Registration Pricing 

  *All registrations ends 8/14 at 12pm

      * Rememer to login to get Member Pricing 

Member : 

  Early Bird (ends 8/10) : $100

  Regular Price: $125 

Non Member: 

  Early Bird (ends 8/10): $125

  Regular: $150

 

 

Agenda

TIME

TOPICS

SPEAKERS

 

 

8:00am-9:00am

Open Forum

Medicaid Reform

President’s Report

Introduction of New Officers and Board Members

Update from Women’s and Children’s Health in Public Health

Susan Mims, MD, MPH, FAAP, President NC Pediatric Society

Gerri Mattson, MD, FAAP, NC Division of Public Health

BREAK - 9:00-9:15 (10 minutes)

9:10am-9:40am

 

Pediatric SARS-CoV-2 Infections and the Progress on Vaccines

Sallie Permar, MD, PhD, FAAP,

Wilburt C. Davison Distinguished Professor of Pediatrics

Associate Dean of Physician Scientist Development

Duke Human Vaccine Institute

Duke University Medical Center

9:40am-10:10am

 

Multi-System Inflammatory Syndrome

Eve Wu, MD MSCR

Associate Professor of Pediatrics

Chief, Division of Rheumatology

UNC School of Medicine

10:10am-10:40am

Virtual Hospital Care

Nancy Tarte, MD

Atrium Health Davidson Clinic

BREAK – 10:40-10:50 (10 minutes)

 

10:50am-11:50pm

 

Racism in Pediatric Medicine and

Racial Equity

Tiffani Johnson, MD, MSc

Assistant Professor of Emergency Medicine

University of California, Davis School of Medicine

BREAK – 11:50-12:20 (30 minutes)

AWARDS -12:20:12:30 (10 minutes)

 

 

12:30pm-1:30pm

 

 

Leadership in the Midst of COVID-19

Leslie Walker-Harding, MD

Senior Vice President

Chief Academic Officer

Department of Pediatrics Chair

Seattle Children’s Hospital

University of Washington

BREAK - 1:30-1:40 (10 minutes)

 

1:40pm-2:10pm

 

Telehealth in Adolescent Medicine

Steve North, MD

Medical Director Eleanor Health

Rural Telehealth Research Fellow at the UNC Sheps Center for Health Services Research

HRSA Rural Telehealth Research Center

 

2:10pm-2:40pm

 

Food Insecurity

Kimberly Montez, MD MPH

Assistant Professor of Pediatrics

Associate Director, Maya Angelou Center for Health Equity

Wake Forest School of Medicine

 

2:40pm-3:10pm

 

Child and Adolescent Psychiatry in the Covid Era

John Diamond, MD

Professor of Psychiatry

Director, Division of Child and Adolescent Psychiatry

The Brody School of Medicine at East Carolina University

Wrap Up 3:10-3:15 (5minutes)

Adjourn

 

CME : 5 CME and 2 MOC2 Credits 

 

Board Recommended Slate of Officers 

  Vice President 

  Kenya McNeal-Trice MD, FAAP 

  

  Treasurer 

  David Tayloe III MD, FAAP 

  

  Secretary

  Theresa Flynn MD, FAAP

 

 

 


• This activity has been planned and implemented in accordance with the accreditation requirements and policies of the Accreditation Council for Continuing Medical Education (ACCME) through the joint providership of the American Academy of Pediatrics (AAP) and the North Carolina Chapter of the AAP (NCAAP). The American Academy of Pediatrics is accredited by the ACCME to provide continuing medical education for physicians.
• The AAP designates this live activity for a maximum of 5.0 AMA PRA Category 1 Credit(s)™. Physicians should claim only the credit commensurate with the extent of their participation in the activity.
CREDIT STATEMENTS:
• This activity is acceptable for a maximum of 5.0 AAP credits. These credits can be applied toward the AAP CME/CPD Award available to Fellows and Candidate Members of the American Academy of Pediatrics.
• PAs may claim a maximum of 5.0 Category 1 credits for completing this activity. NCCPA accepts AMA PRA Category 1 Credit™ from organizations accredited by ACCME or a recognized state medical society.
• This program is accredited for 5.0 NAPNAP CE contact hours of which 0 contain pharmacology (Rx) content, (0 related to psychopharmacology) (0 related to controlled substances), per the National Association of Pediatric Nurse Practitioners (NAPNAP) Continuing Education Guidelines.

MOC Statement:
Successful completion of this CME activity, which includes participation in the evaluation component, enables the learner to earn up to 2.0 MOC points in the American Board of Pediatrics’ (ABP) Maintenance of Certification (MOC) program. It is the CME activity provider’s responsibility to submit learner completion information to ACCME for the purpose of granting ABP MOC credit.